# SDR MALA954426

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N158MC
- Make and model: Swrngn SA227AC
- Aircraft serial: AC762B
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brakes
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 3378 - WHILE TAXIING AIRCRAFT, CREW REPORTED THE RIGHT BRAKE WAS WEAK.  MAINTENANCE BLED THE RIGHT BRAKES.  SYSTEM OPERATED SATISFACTORILY.  (X)
